# SDR DALA2018041002312

- Difficulty date: April 10, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 72,066 hours, 54,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, ROWS 31-38.  REPLACED THE BATTERY PACK AT B5-212 IAW AMM 33-53-00.
